# SDR CALA2013112093116

- Difficulty date: November 16, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 74,188 hours, 10,346 cycles
- Engine: Pwa PW4090
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 22179373
- Part serial: I03050924
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DETECTOR CHANNEL 1 AFT CARGO COMPARTMENT SMOKE DETECTOR FAILURE.  FAN 1 OF THE LOWER AFT DETECTOR HAS FAILED ONLY.  MEL CARD CHANGED TO REFLECT THIS CONDITION.  REPLACED NR 1 SMOKE DETECTOR FAN IN AFT CARGO PIT IAW MM 26-16-02 DO SYSTEM TEST ON MAT PASSED & MESSAGE ON EICAS IS GONE.
